# SDR AALA202502210977

- Difficulty date: February 8, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5358542021000
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BENT ON STR19 LH LOC INTERNAL SKIN FR85 FR86 AFT FUSELAGE ,MEASURE OF BENT ARE L=3.894 INCH W=0.795 INCH. MAINTENANCE REPLACED RIGHT PYLON SPIGOT FITTING IAW SRM 54-51-12-300-001.
